Karim Nour ; Mohamad Ziadeh - A revised completeness result for the simply typed $\lambda\mu$-calculus using realizability semantics

lmcs:2625 - Logical Methods in Computer Science, August 22, 2017, Volume 13, Issue 3 - https://doi.org/10.23638/LMCS-13(3:13)2017
A revised completeness result for the simply typed $\lambda\mu$-calculus using realizability semanticsArticle

Authors: Karim Nour ; Mohamad Ziadeh

    In this paper, we define a new realizability semantics for the simply typed lambda-mu-calculus. We show that if a term is typable, then it inhabits the interpretation of its type. We also prove a completeness result of our realizability semantics using a particular term model. This paper corrects some errors in [21] by the first author and Saber.


    Volume: Volume 13, Issue 3
    Published on: August 22, 2017
    Accepted on: July 16, 2017
    Submitted on: August 22, 2017
    Keywords: Mathematics - Logic,Computer Science - Logic in Computer Science

    Consultation statistics

    This page has been seen 1240 times.
    This article's PDF has been downloaded 364 times.